# SDR DALA2024021402196

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AD - THREE DISBONDS AT OSS 324.5, ON LH SLAT #4 UPPER SURFACE, IN REF. TO JOB 029-0001 CARD 5740-01145-05D. CORRECTIVE ACTION: SUMMARY OF NRC 0083: THREE DISBONDS AT OSS 324.5, ON LH SLAT #4 UPPER SURFACE, WERE REPAIRED PER B757-200 SRM. (0200053)
